# SDR AALA201808299008

- Difficulty date: August 5, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, AFT DOOR HINGE FITTING FOR THE  NOSE LANDING GEAR BETWEEN FRAMES 19A TO 20, STRINGER 41L.  REPLACED THE HINGE FITTING IAW CMM 52-82-32.
